Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Sudden pain in lower abdomen, aggravates on having bowel movements and running, have white mucus when trying to pass bowels. Cause?

I am having pain that came on suddenly in my lower left abdomen . The pain becomes shooting and almost unbearable if I try to have a bowel movement and occasionally when I run. I am unable to have a BM now, and a clearish somewhat white mucus came from my butt when I tried. I am a 16 year old girl and not sexually active!
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi I understand your concern, Pain abdomen associated with bowel moments and mucous , should be evaluated, you should consulting your doctor and get examined and if required to get an Upper and Lower GI endoscopies along with blood tests and USG Abdomen, to rule out the cause, please check if you have recently gained weight or lost weight , and foods that are causing this (such as milk or milk products, wheat or wheat products), could be nothing to worry but getting evaluated is better. Hope I could help you.
Thank you.
Answered: Sat, 13 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor